# SDR DALA2025051503752

- Difficulty date: May 12, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N513DA
- Make and model: Airbus A321-271NX
- Aircraft serial: 10998
- Aircraft time: 11,174 hours, 2,694 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 5013 - ATO - AT 80 KTS DUE TO DOOR FWD CARGO ECAM MESSAGE. CORRECTIVE ACTION: FOUND FORWARD CARGO DOOR VENT FLAP SEAL SLIGHTLY OUT OF PLACE, REPOSITION SEAL AND PLACE DOOR INDICATION ON MEL. OK TO CONTINUE. LATER FOUND HANDLE PROXIMITY SENSOR 28WV IN POOR CONDITION, REPLACED SAME. OK FOR SERVICE.(7447402)
